# SDR DL76L020098

- Difficulty date: January 26, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 55,662 hours, 8,548 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ACRID SMELL INFLIGHT.  A/C DIVERTED TO MANCHESTER.  MANCHESTER MTC DID NOT FIND ANYTHING OBVIOUS.  MTC WILL CONTINUE TO MONITOR AIRCRAFT.
